How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR PRABIR KUMAR DAS Your Own Question
DR PRABIR KUMAR DAS
DR PRABIR KUMAR DAS, CONSULTANT GYNAECOLOGIST
Category: OB GYN
Satisfied Customers: 1886
Experience:  MBBS(CAL)MD(G&O)
15221770
Type Your OB GYN Question Here...
DR PRABIR KUMAR DAS is online now
A new question is answered every 9 seconds

I have the implant and have has 18 months now. But have

Customer Question

Hi
I have the implant and have has for around 18 months now. But have started bleeding at irregular intervals. Can I take an oral contraceptive to stop this? Even if for a short period of time for vacation?
Submitted: 1 year ago.
Category: OB GYN
Expert:  DR PRABIR KUMAR DAS replied 1 year ago.

Hello

Irregular vaginal bleeding is seen after implant and this mainly due to hormonal imbalance.

You can safely take ocp to restore your normal period.

Thank you

Expert:  DR PRABIR KUMAR DAS replied 1 year ago.

hello

Do you have any question please?